MathSciNet Relay Station
MathSciNet bibliographic data
MR2186102 60F17 (60G18 60G20 60J80)
Bojdecki, T.; Gorostiza, L. G.; Talarczyk, A. Limit theorems for occupation time fluctuations of branching systems. II. Critical and large dimensions. Stochastic Process. Appl. 116 (2006), no. 1, 19–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement